Are Mucron tablets still available?
Otrivine mu-cron tablets contain two active ingredients, paracetamol (500mg) and pseudoephedrine hydrochloride (60mg).
Can you get pseudoephedrine in the UK?
On April 1 2008, it became illegal to: to sell or supply any product that contains more than 720 mg pseudoephedrine or 180 mg ephedrine without a prescription. illegal to sell or supply a combination of products that between them add up to more than 720 mg pseudoephedrine or 180 mg ephedrine without a prescription.
What is the best decongestant tablet?
- Benadryl Allergy Plus Congestion Ultratabs.
- Best OTC sinus decongestant for a headache. Advil Sinus Congestion and Pain.
- Afrin No-Drip Severe Congestion.
- Little Remedies Decongestant Nose Drops.
- Sudafed PE Day and Night Sinus Pressure Tablets.
- Cabinet Nasal Decongestant Tablets.
- Mucinex Nightshift Cold and Flu Liquid.
What is the best decongestant for high blood pressure?
Coricidin ® HBP is the #1 selling† brand of powerful cold medicine specially formulated for those with high blood pressure. Nasal decongestants in common cold medications may raise one’s blood pressure.
What are Mucron tablets for?
For the symptomatic relief of the symptoms of colds and influenza including feverishness, aches and pains, headache, nasal and sinus congestion (blocked nose and sinuses).
What does Otrivine nasal spray do?
What is Otrivine adult nasal spray used for? To relieve a blocked nose associated with colds, flu, sinusitis and nasal allergies (allergic rhinitis) such as hayfever.
Can u buy Sudafed over-the-counter?
Because, pseudoephedrine can be used to illegally manufacture methamphetamines (also known as meth), federal regulations require that it be sold behind the pharmacy or service counter. A prescription is not required to purchase these products.
Which decongestant has the most pseudoephedrine?
Maximum strength decongestant provides all-day relief from sinus congestion & pressure. Each tablet contains 240 mg of pseudoephedrine HCl, a nasal decongestant for powerful 24-hour symptom relief. Maximum-strength non-drowsy SUDAFED® provides lasting relief from congestion & pressure.
What is the best decongestant UK?
SUDAFED® | The UK’s Number One Decongestant Brand.
Can you still buy Sudafed?
Consumers can still buy products with pseudoephedrine in them without a prescription; however, due to the increased use of the medication as an illicit ingredient for the manufacture of methamphetamines, pseudoephedrine is now kept behind pharmacy counters, and consumers must show photo identification and sign a log in …
Can you use Sudafed with high blood pressure?
To keep your blood pressure in check, avoid over-the-counter decongestants and multisymptom cold remedies that contain decongestants — such as pseudoephedrine, ephedrine, phenylephrine, naphazoline and oxymetazoline. Also, check the label for high sodium content, which can also raise blood pressure.
What decongestant does not raise blood pressure?
If you have high blood pressure, it’s important you choose a cold medicine that’s decongestant-free like Coricidin® HBP. It effectively treats cold and flu symptoms without raising your blood pressure.